

SENATOR DOLE'S VISIT TO PENNSYLVANIA AND MARYLAND

Thursday, 30 September 1976

Johnstown, Pennsylvania 30 September 1976

10:20 am EDT

CAMPAIGN EXPRESS ARRIVES Johnstown-Cambria County Airport, Main Terminal Facility, Gate 4.

Advanceman: R. Ahearn

CLOSED ARRIVAL OPEN PRESS COVERAGE

Press Advance: K. Hughes

Senator will be met by:

Mayor & Mrs. Herbert Pfuhl, Jr., Mayor, City of Johnstown Don Templeton, Cambria County Commissioner Robert Gleason, Cambria County GOP Chairman

GUEST AND STAFF INSTRUCTIONS: Proceed to motorcade for boarding. Assignments as follows: Lead USSS Limo Senator Dole Mayor Pfuhl Follow up USSS Control J. Waters P. Russo R. Ahearn Spare USSS Press 1 K. Hughes Press 2 L. Speakes Press 3 D. Wendell PI Car USSS VIP Car Mrs. H. Pfuhl R. Gleason D. Templeton Press & Staff bus All others Tail. USSS

-2-

Senator proceeds to motorcade for boarding.

10:30 am

MOTORCADE DEPARTS Johnstown-Cambria County Airport en route Johnstown City Hall.

(Driving time: 13 minutes)

10:43 am

MOTORCADE ARRIVES Johnstown City Hall, Main Street Entrance.

CLOSED ARRIVAL
OPEN PRESS COVERAGE

Senator will be met by:

Robert Gleason, Jr., Cambria Co. PFC Chairman

GUEST AND STAFF INSTRUCTIONS: You will be escorted to staff viewing area. Staff office located Room 104, with typist and 4 telephones.

PRESS NOTE: Press proceed to Market Street Entrance to pre-position for remarks. Camera throw - 30 feet.

Press will file in Williamsport at 1:45 pm.

Senator proceeds to holding room, Room 102.

PERSONAL/STAFF TIME: 5 minutes

10:48 am

Senator proceeds to Room 101.

10:49 am

Senator arrives Room 101 for WJAC-TV interview.

10:50 am

WJAC-TV Interview begins. Interviewer: Ron Stephenson

11:00 am

Interview concludes.

Senator proceeds to platform, Market Street Entrance, City Hall, and remains standing.

11:02 am

Introduction of Mayor Pfuhl by Ted Mitzger, President, Cambria County Commission.

11:05 am

Introduction of the Senator by Mayor Pfuhl.

11:07 am

Senator's remarks begin.

FULL PRESS COVERAGE

11:17 am

Senator's remarks conclude.

11:18 am

Program concludes.

11:20 am

GUEST AND STAFF INSTRUCTIONS: Staff office available Room 104.

11:25 am

Senator proceeds to Room 101.

11:26 am

Senator arrives holding room, Room 101, for photo session with local candidates.

OFFICIAL PHOTO COVERAGE

11:40 am

GUEST AND STAFF INSTRUCTIONS: Proceed to motorcade for boarding. Assignments as on arrival.

11:45 am

Senator departs photo session and proceeds to motorcade for boarding.

11:50 am

MOTORCADE DEPARTS Johnstown City Hall en route Airport.

(Driving time: 13 minutes)

12:00 noon

MOTORCADE ARRIVES Johnstown-Cambria County Airport.

CLOSED ARRIVAL OPEN PRESS COVERAGE

12:05 pm-

CAMPAIGN EXPRESS DEPARTS Johnstown-Cambria County Airport en route Williamsport, Pennsylvania.

(Flying time: 30 minutes) (No time change)

12:35 pm

CAMPAIGN EXPRESS ARRIVES Williamsport Airport.

Advanceman: R. Kuonen CLOSED ARRIVAL OPEN PRESS COVERAGE

Press Advance:

Senator Dole will be met by:

R. Kuonen

H. Joseph Hepford, 17th District candidate for U.S. Congress
Anthony Cimini, State Representative, 83rd District Joseph Grieco, State Representative, 84th District Page 3 of 11

GUEST AND STAFF INSTRUCTIONS: Depart plane via rear ramp and proceed to motorcade for boarding. Assignments as follows: R. Kuonen Lead Senator Dole Limo USSS Follow up Robin Dole Control J. Waters P. Russo USSS ID Press 1 L. Speakes Press 2 D. Wendell Press 3 All others Guest & Staff bus USSS. Tail

Senator proceeds to motorcade for boarding.

12:40 pm MOTORCADE DEPARTS Williamsport Airport en route Genetti Lycoming Hotel.

(Driving time: 15 minutes)

12:55 pm MOTORCADE ARRIVES Genetti Lycoming Hotel Kiwanis Club Luncheon.

CLOSED ARRIVAL
OPEN PRESS COVERAGE

Senator will be met by:

David Miele, Hotel Manager Henry Frey, Lycoming County GOP Chairman

GUEST AND STAFF INSTRUCTIONS: You will be escorted to staff viewing area in the Ballroom.

Senator proceeds to holding room, Owner's Office.

Senator arrives Owner's office for photo session with local candidates.

OFFICIAL PHOTO COVERAGE

OFFICIAL PHOTO COVERAGE

12:58 pm

1:00 pm	Senator, accompanied by Congressional Candidate Joseph Hepford, proceeds to Grand Ballroom
1:05 pm	Senator arrives Grand Ballroom for Kiwanis Club Luncheon.
	ATTENDANCE: OPEN PRESS COVERAGE
	Senator will be met by:
	David Bussy, President, Williamsport Kiwanis Club
	Senator proceeds to podium and is seated.
1:06 pm	Introduction of H. Joseph Hepford by David Bussy.
1:08 pm	Introduction of Senator by H. Joseph Hepford.
1:10 pm	Senator's remarks begin.
	FULL PRESS COVERAGE
1:25 pm	Senator's remarks conclude.
	GUEST AND STAFF INSTRUCTIONS: Proceed to staff room, A-14.
	Senator, accompanied by H. Joseph Hepford, proceeds to Mediterranean Room.
1:33 pm	Senator arrives Mediterranean Room for remarks to luncheon overflow crowd.
	NOTE: Crowd will consist of mostly GOP workers.
	Senator proceeds to podium and remains standing.
1:34 pm	Introduction of Senator by H. Joseph Hepford.
1:35 pm	Senator's remarks begin.
	FULL PRESS COVERAGE
1:40 pm	Senator's remarks conclude.
	Senator departs Mediterranean Room en route Suite Al2.
1:45 pm	Senator arrives Suite Al2.
	PERSONAL/STAFF TIME: 30 minutes
	The state of the s

PRESS NOTE: Press room adjacent to Mediterranean Room. Press facilities:

10 LD's

PRESS NOTE: Press filing time: 30 min.

2:10 pm

GUEST AND STAFF INSTRUCTIONS: Proceed to motorcade for boarding. Assignments as on arrival.

2:15 pm Senator proceeds to motorcade for boarding.

2:20 pm MOTORCADE DEPARTS Genetti Lycoming Hotel en route Williamsport Airport.

(Driving time: 20 minutes)

2:40 pm MOTORCADE ARRIVES Williamsport Airport.

CLOSED ARRIVAL OPEN PRESS COVERAGE

2:45 pm CAMPAIGN EXPRESS DEPARTS Williamsport Airport en route Lancaster, Pennsylvania.

(Flying time: 30 minutes) (No time change)

3:15 pm CAMPAIGN EXPRESS ARRIVES Lancaster Municipal Airport, Lancaster Pennsylvania.

Advanceman:

J. Carney

CLOSED ARRIVAL

OPEN PRESS COVERAGE

Press Advance:
J. Robinett Sen

Senator will be met by:

Bob Walker, Candidate, U. S. House of Representatives, 16th District

Richard Scott, Mayor, Lancaster, Pa. Richard Snyder, State Senator

GUEST AND STAFF INSTRUCTIONS: Depart plane via rear ramp and proceed to motorcade for boarding. Assignments as follows:

Lead J. Reppert

Limo Senator Dole

Follow up	USSS
Control	Robin Dole G. Waters P. Russo
Press 1	J. Robinett
Press 2	L. Speakes
Press 3	D. Wendell
PI .	USSS
Guest & Staff bus	All others
Tail	USSS

PRESS NOTE: Press Center located at airport, Storage locker area. Press facilities: 10 LD's

Senator proceeds to motorcade for boarding:

MOTORCADE DEPARTS Lancaster Municipal Airport en route Park City Mall.

Driving time: 15 minutes

3:40 pm MOTORCADE ARRIVES Park City Mall for tour of Farmers Market.

CLOSED ARRIVAL
OPEN PRESS COVERAGE

3:25 pm

3:45 pm

3:50 pm

3:55 pm

Senator will be met by:

Bob Walker, Congressional Candidate Ivan Yost, Director, Pennsylvania Agricultural Republicans

GUEST AND STAFF INSTRUCTIONS: Remain with Dole party.

Senator, accompanied by Ivan Yost, tours Farmers Market.

Senator departs Farmers Market and proceeds to Fountain Court.

Senator arrives Fountain Court, proceeds to podium and remains standing.

ATTENDANCE: 750
OPEN PRESS COVERAGE

GUEST AND STAFF INSTRUCTIONS: You will be escorted to a staff viewing area.

3:57 pm Introduction of the Senator by Bob Walker, Congressional Candidate. 3:58 pm Senator's remarks begin. FULL PRESS COVERAGE 4:05 pm Senator's remarks conclude. Senator departs podium and greets assembled audience. Senator departs speech area for tour of shops in Fountain 4:10 pm Court vicinity. 4:15 pm GUEST AND STAFF INSTRUCTIONS: Proceed to motorcade for boarding. Assignments as on arrival. Senator departs shop tour and proceeds to motorcade for 4:20 pm boarding. MOTORCADE DEPARTS Park City Mall en route Lancaster Municipal 4:25 pm Airport. (Driving time: 20 minutes) 4:45 pm MOTORCADE ARRIVES Lancaster Municipal Airport. CLOSED ARRIVAL OPEN PRESS COVERAGE

GUEST AND STAFF INSTRUCTIONS: Proceed to board aircraft. There is no holding room available at the airport.

PRESS NOTE: Press Center located at airport Storage locker area. Press facilities:

10 LD's Press filing time = 25 minutes.

CAMPAIGN EXPRESS DEPARTS Lancaster Municipal Airport en route Baltimore-Washington International Airport.

(Flying time: 25 minutes)

5:10 pm

5:35 pm

Advanceman:

P. Laudenslager

Press Advance: S. Studdert CAMPAIGN EXPRESS ARRIVES Butler Aviation Terminal, Baltimore-Washington International Airport.

CLOSED ARRIVAL OPEN PRESS COVERAGE

GUEST AND STAFF INSTRUCTIONS: Proceed to motorcade for boarding. Assignments as follows:

Lead

P. Laudenslager

Limo

Senator Dole

Follow up

USSS

Control

Robin Dole P. Russo

G. Waters

Press 1

S. Studdert

Press 2

L. Speakes

Press 3

D. Wendell

Press & Staff bus

All others

Tail

USSS

Senator proceeds to motorcade for boarding.

5:45 pm

MOTORCADE DEPARTS Baltimore-Washington International Airport en route Lord Baltimore Hotel.

(Driving time: 20 minutes)

6:05 pm

MOTORCADE ARRIVES Lord Baltimore Hotel for reception for Senator J. Glenn Beall.

Senator will be met by:

Senator and Mrs. J. Glenn Beall M/M Harvey "Bud" Meyerhoff, Beall Finance Chairman

GUEST AND STAFF INSTRUCTIONS: Proceed to staff Room, 1711 (roof level).

PRESS NOTE: Press room adjacent to Cavalier Room. Press facilities: 5 LD's

Senator Dole, accompanied by Senator and Mrs. Bell, proceed to Cavalier Room.

6:10 pm

Senator Dole arrives Cavalier room for Beall Reception.

ATTENDANCE: 300 OPEN PRESS COVERAGE

NOTE: Senator is to mingle with reception guests.

6:30 pm

Senator proceeds to podium and remains standing.

6:32 pm

Introduction of Senator Beall by Harvey "Bud" Meyerhoff.

6:33 pm

Introduction of the Senator by Senator Beall.

6:35 pm

Senator's remarks begin.

FULL PRESS COVERAGE

6:40 pm

Senator's remarks conclude.

GUEST AND STAFF INSTRUCTIONS: Proceed to motorcade for boarding. Assignments as on arrival.

6:45 pm

Senator departs reception and proceeds to motorcade for boarding.

6:50 pm

MOTORCADE DEPARTS Lord Baltimore Hotel en route Washington, D. C. and Senator's residence.

(Driving time: 1 hour 20 minutes)

NOTE: Press and staff will proceed to Washington National Airport.

Betty:

contact nos. for today are:

Johnstown, Pa. 814-535-1092 (staff) 814-535-1178

Williamsport

717-326-5181 Room A 14

Lancaster 717-299-5700 Room 221

Baltimore 301-539-8400 202-293-7039 (staff room)

Sharon